American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R91) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Bong H. Lian, Andrew R. Linshaw and Bailin Song. Chiral equivariant cohomology II. Trans. Amer. Math. Soc. 360 (2008) 4739-4776. MR 2403703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masaharu Morimoto. Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance. Trans. Amer. Math. Soc. 353 (2001) 2427-2440. MR 1814076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nancy Hingston. On the equivariant Morse complex of the free loop space of a surface . Trans. Amer. Math. Soc. 350 (1998) 1129-1141. MR 1458305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Volker Hauschild. The Euler characteristic as an obstruction to compact Lie group actions . Trans. Amer. Math. Soc. 298 (1986) 549-578. MR 860380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1